Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 113, NWS Los Angeles, CA

August 9, 2017

NWS Los Angeles, CA issued this small craft advisory at Aug 9, 2017, 9:22 AM PDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Aug 9, 2017, 9:22 AM PDT (16:22 UTC)
Expired
Aug 13, 2017, 3:00 AM PDT
In force
4 days
Issued by
NWS Los Angeles, CA

The text

As transmitted.

571 
WHUS76 KLOX 091622
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
922 AM PDT WED AUG 9 2017

PZZ670-100030-
/O.NEW.KLOX.SC.Y.0113.170809T2200Z-170810T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
922 AM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-100030-
/O.NEW.KLOX.SC.Y.0113.170809T1622Z-170810T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
922 AM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT
THURSDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
15 follow-up statements
531 
WHUS76 KLOX 092106
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 PM PDT WED AUG 9 2017

PZZ670-100515-
/O.CON.KLOX.SC.Y.0113.170809T2200Z-170810T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
206 PM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-100515-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170810T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
206 PM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
388 
WHUS76 KLOX 100259
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
759 PM PDT WED AUG 9 2017

PZZ670-101130-
/O.EXT.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
759 PM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-101130-
/O.EXT.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
759 PM PDT WED AUG 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
493 
WHUS76 KLOX 100917
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
217 AM PDT THU AUG 10 2017

PZZ670-102230-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
217 AM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-102230-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
217 AM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
913 
WHUS76 KLOX 101549
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
849 AM PDT THU AUG 10 2017

PZZ670-110000-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
849 AM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-110000-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170811T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
849 AM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
529 
WHUS76 KLOX 102350
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PDT THU AUG 10 2017

PZZ670-110800-
/O.EXT.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
450 PM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-110800-
/O.EXT.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
450 PM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
245 
WHUS76 KLOX 110316
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
816 PM PDT THU AUG 10 2017

PZZ670-111130-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
816 PM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-111130-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
816 PM PDT THU AUG 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
553 
WHUS76 KLOX 110915
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
215 AM PDT FRI AUG 11 2017

PZZ670-112200-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
215 AM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-112200-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
215 AM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
739 
WHUS76 KLOX 111537
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PDT FRI AUG 11 2017

PZZ670-112345-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
837 AM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-112345-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
837 AM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
451 
WHUS76 KLOX 112108
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
208 PM PDT FRI AUG 11 2017

PZZ645-120515-
/O.EXB.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
208 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ670-120515-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
208 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-120515-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
208 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
532 
WHUS76 KLOX 120246
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
746 PM PDT FRI AUG 11 2017

PZZ670-121115-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
746 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-121115-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
746 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-121115-
/O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
746 PM PDT FRI AUG 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
SATURDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
159 
WHUS76 KLOX 120915
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
215 AM PDT SAT AUG 12 2017

PZZ670-122200-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
215 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-122200-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
215 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-122200-
/O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
215 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
789 
WHUS76 KLOX 121604
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 AM PDT SAT AUG 12 2017

PZZ670-130015-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
904 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-130015-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
904 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-130015-
/O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
904 AM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
350 
WHUS76 KLOX 122015
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
115 PM PDT SAT AUG 12 2017

PZZ670-130415-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
115 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-130415-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
115 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ645-130400-
/O.CON.KLOX.SC.Y.0113.170812T2200Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
115 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
085 
WHUS76 KLOX 130336
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
836 PM PDT SAT AUG 12 2017

PZZ645-130445-
/O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T0400Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
836 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE
NEAR FUTURE.

$$

PZZ670-131000-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
836 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-131000-
/O.CON.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
836 PM PDT SAT AUG 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
110 
WHUS76 KLOX 131003
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
303 AM PDT SUN AUG 13 2017

PZZ670-131815-
/O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
/O.NEW.KLOX.SC.Y.0114.170813T1003Z-170815T1000Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
303 AM PDT SUN AUG 13 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ673-676-131115-
/O.EXP.KLOX.SC.Y.0113.000000T0000Z-170813T1000Z/
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
303 AM PDT SUN AUG 13 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE
NEAR FUTURE. THERE WILL BE LOCAL GUSTS TO 25 KTS FROM POINT
CONCEPTION TO SAN NICOLAS ISLAND.

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 9:20 AM PDT, 2 minutes earlier.

Area forecast discussion, Aug 9, 9:20 AM PDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 AM PDT Wed Aug 9 2017

.SYNOPSIS...
The temperatures will be slightly aove normal through next week. The
onshore flow will bring an overnight marine layer at the coast, but
inland skies should be fair under high pressure, into Sunday. A low
should approach by early next week for increasing cloudiness.

&&

.SHORT TERM...(TDY-FRI)

Satellite imagery showing fairly extensive low clouds and fog
this morning for areas north of Point Concpetion, reaching
into the Santa Ynez Valley. The 12z Vandenberg sounding showed
a marine layer depth around 1900 feet. For areas south of Point
Conception, the marine layer clouds were mostly confined to
the coastal plain of Los Angeles and Ventura counties, with
a marine layer depth around 1400 feet. Not much way in change
for afternoon high temperatures for today and Thursday, then
a couple of degrees warming expected for most areas on Friday
and Saturday. There will be fairly widespread night through
morning low clouds and fog in coastal areas through Friday,
spreading locally into the valleys, especially the lower valleys
such as the Santa Ynez Valley each night. Another round
of weak northwest winds expected this evening for the
western portions of the Santa Ynez Range and the adjacent
coastal passes and canyons of the South Coast (west of Goleta)
where gusts between 25 and 35 mph can be expected. The
SBA-SMX gradient is expected to peak around -3 mb this evening,
down slightly from the -3.7 mb yesterday evening.

.LONG TERM...(SAT-TUE)

The forecast area will remain sandwiched between a weak upper
trough to the north and a broad upper level high over northwestern
Mexico through the weekend, so expect only minor changes in night
through morning low cloud pattern and max temps. The EC shows the
trough digging a bit late Sun through Tue which could result in
some cooling, especially away from the coast Mon and Tue. The GFS
shows very little change Sun through Tue. At this point, will keep
the slight cooling trend in place for Mon and Tue.

&&

.AVIATION...09/1125Z...

At 1125Z, the marine inversion at KLAX was around 1200 feet. The
top of the inversion was 3000 feet with a temperature of 25
degrees Celsius.

Overall, moderate confidence in 12Z TAF package. Very persistent
pattern as Tuesday morning, so will go with persistent forecast.
Widespread IFR conditions along the Central Coast will dissipate
by late morning and return late this evening. For sites south of
Point Conception, very patchy stratus this morning with a chance
of any coastal site getting IFR/MVFR conditions 12Z-18Z.

KLAX...moderate confidence in 12Z TAF. There is a 30% chance of
MVFR conditions 13Z-17Z. For tonight, there is a 50% chance that
MVFR CIGs will not develop.

KBUR...high confidence in 12Z TAF.

&&

.MARINE...09/130 AM...

For the Outer Waters, moderate confidence in current forecast.
Winds will hover near Small Craft Advisory (SCA) levels through
tonight with a 30% chance of SCA conditions developing. For
Thursday through the weekend, winds are expected to increase with
SCA level winds likely.

For the Inner Waters, moderate to high confidence in current
forecast. For the waters north of Point Sal, high confidence in
winds and seas remaining below SCA levels through Thursday. For
Friday through the weekend, there is a 50% chance of SCA level
winds each afternoon/evening. For the waters south of Point
Conception, winds and seas are expected to remain below SCA levels
through the weekend.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK...(FRI-TUE)
No significant hazards expected.

&&

PUBLIC...Gomberg/DB
AVIATION...Thompson
MARINE...Thompson
SYNOPSIS...STu

weather.gov/losangeles

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.